# SDR RAIA2010032000001

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N833HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145240
- Aircraft time: 23,879 hours, 21,006 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE FLIGHT INSPECTION, THE CREW REPORTED THAT SEVERAL OF THE EMERGENCY LIGHTS WERE INOPERATIVE.  THE AIRCRAFT WAS REMOVED FROM SERVICE AS MAINTENANCE CLEANED THE CONNECTOR AT THE NR 2 EMERGENCY LIGHT POWER SUPPLY.  SYSTEM OPS CHECKED GOOD FOLLOWING REPAIR.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
